Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 17 > Homotopy Analysis Method for Conformable...
< Back to Volume

Homotopy Analysis Method for Conformable Burgers-Korteweg-de Vries Equation

Download PDF

Abstract:

The main goal of this paper is nding the approximate analytical solution of Burgers-Korteweg-de Vries with newly de ned conformable derivative by using homotopy analysis method (HAM). Then the approximate analytical solution is compared with the exact solution and comparative tables are given.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 17)
Pages:
17-23
DOI:
10.18052/www.scipress.com/BMSA.17.17
Citation:
A. Kurt et al., "Homotopy Analysis Method for Conformable Burgers-Korteweg-de Vries Equation", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 17-23, 2016
Online since:
Nov 2016
Export:
Distribution: